# SDR 95ZZZX2667

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Rotor
- Part number: 629117
- Condition: Failed
- Location: Cylinder
- Part time: 1,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ROTOR FAILED CAUSING DAMAGE TO THE VALVE SPRING AND VALVE GUIDE.
